# SDR FDEA202010042406

- Difficulty date: October 4, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND PROPAGATED FORWARD AND AFT OF THE LOWER FASTENER HOLE ON THE LONGERON INSIDE THE TRIMMED OUT AREA AT NOSE LANDING GEAR LEFT HAND TRUNNION FITTING, APPROXIMATE STATION 593 DURING HIGH FREQUENCY EDDY CURRENT INSPECTION.  NOSE LANDING GEAR LEFT HAND TRUNNION FITTING, CRACKED LONGERON REMOVED FROM STATION 546 TO STATION 595 AND INSTALLED WITH FABRICATED LONGERON, AS PER SRM 51-31-01-OG.   LONGERON FABRICATED, AS PER DOUGLAS DRAWING ACA 3796 REVISION A.  REPAIR   CLASSIFIED AS MAJOR, PER GMM 6-2-100.
